Inviscid limit for axisymmetric navier-stokes system

Taoufik Hmidi, Mohamed Zerguine

Research output: Contribution to journalArticlepeer-review

Abstract

We are interested in the global well posedness of the axisymmetric Navier-Stokes system with initial data belonging to the critical Besov spaces B1+3/pp,1. We obtain uniform estimates of the viscous solutions (vv) with respect to the viscosity in the spirit of the work [2] concerning the axisymmetric Euler equations. We provide also a strong convergence result in the Lp norm of the viscous solutions (v v) to the Eulerian one v.

Original languageEnglish (US)
Pages (from-to)1223-1246
Number of pages24
JournalDifferential and Integral Equations
Volume22
Issue number11-12
StatePublished - Nov 2009

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Inviscid limit for axisymmetric navier-stokes system'. Together they form a unique fingerprint.

Cite this